# SDR CA140517001

- Difficulty date: May 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8401
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Failed
- Location: Mlg
- Part time: 2,331 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR DID NOT RETRACT WHEN SELECTED UP, AIR TURNBACK PERFORMED, UNEVENTFUL LANDING.  MAINTENANCE FOUND THE LANDING GEAR SELECT PANEL FAULTED.   PANEL REPLACED AND ACFT RETURNED TO SERVICE.
